Posted by: Jackob | 2013-02-08

Oralcon effects


My girl she used Oralcon pills for one month. It was her first pills. She does not use any other pills. It is 4 months back and she is still experiencing strange things with her body. in some way her body still acts as its pregnant as Oralcon does body to think. She had white discharge all the time and it does not look like infection or something and even her doctor said its probably from Oralcon because it still messes around with her hormones. Sometimes she experiences strange stomach pains and now she started to have harder/, larger, sensitive breasts like she would be pregnant or something. But she is not pregnant as she was examined by doctor and she has no sex since she stopped to take Oralcon. But is it possible that Oralcon still messes up her body and how long it may takes for Oralcon to get out of body to stop playing with it? She still has white discharge she never had before (not smelly and not itching) now her breasts are acting like she could be pregnant. I mean we know that Oralcon is based on making body thinks that its pregnant so it does not get pregnant.. but this looks to be like too much and its 4 months since stopping using it.. thank you for advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Oralcon has a very short half life and should be out of her system within a couple of days. It is however, possible that she is experiencing abnormal hormonal levels. I suggest that she consults a gynaecologist for an examination, ultrasound and blood tests, to determine the reason for her symptoms. The doctor will also investigate the cause for her pelvic pain and discharge. It might be possible that the gynaecologist will place her on a very light oral contraceptive to regulate her normal hormones. This is a very difficult condition to treat and I therefore urge her to consult a gynaecologist.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2015-04-10

Good day I was ons the pill when i was 16 then again on 18 years old. I left oralcon now for 8 months now. And not pregnant yet. When is every going to come right again to get pregnant

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.